# SDR DALA13064936303

- Difficulty date: November 29, 2013
- Submitted: November 30, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 102,308 hours, 13,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD DOOR FRAME FOUND CRACKED ABOVE NR 1 STOP FITTING.  REPAIRED CRACK IAW ERA 520379-14, REV 0. FABRICATED DOUBLER AND FILLER.  HEAT TREAT THE PART IAW NWA SA5126-010001- 2.
